liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Asymptotic Models of the Blood Flow in Arteries and Veins
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
St. Petersburg State University, St. Petersburg, Russia .
2013 (English)In: Journal of Mathematical Sciences, ISSN 1072-3374, E-ISSN 1573-8795, Vol. 194, no 1, 44-57 p.Article in journal (Refereed) Published
Abstract [en]

Asymptotic analysis is applied for obtaining one-dimensional models of the blood flow in narrow, thin-walled, elastic vessels. The models for arteries and veins essentially distinguish from each other, and the reason for this is the structure of their walls, as well as the operationing conditions. Although the obtained asymptotic models are simple, they explain various effects known in medical practice, in particular, describe the mechanism of vein-muscle pumping of blood.

Place, publisher, year, edition, pages
Springer, 2013. Vol. 194, no 1, 44-57 p.
National Category
Computational Mathematics
URN: urn:nbn:se:liu:diva-127725DOI: 10.1007/s10958-013-1505-4OAI: diva2:927239
Available from: 2016-05-11 Created: 2016-05-11 Last updated: 2016-05-19Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir A.Nazarov, Sergei A.
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Mathematical Sciences
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 80 hits
ReferencesLink to record
Permanent link

Direct link